The Annals of Mathematical Statistics

Team Decision Problems

R. Radner

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 3 (1962), 857-881.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704455

Digital Object Identifier
doi:10.1214/aoms/1177704455

Mathematical Reviews number (MathSciNet)
MR146937

Zentralblatt MATH identifier
0217.57103

JSTOR
links.jstor.org

Citation

Radner, R. Team Decision Problems. Ann. Math. Statist. 33 (1962), no. 3, 857--881. doi:10.1214/aoms/1177704455. https://projecteuclid.org/euclid.aoms/1177704455


Export citation